# SDR RAIA2018111640003

- Difficulty date: November 4, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INSIDE ACCESS 312AR FRAME 80 SHEER CLIP IS CRACKED BETWEEN STR 5 & 6 LH....REMOVED AND REPLACED SHEER CLIP AT FRAME 80 L/H.
